# SDR 9722259862

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACKS, OPERATIONAL CHECK OK.
